MAUDE Adverse Event Report: VYAIRE MEDICAL PALMTOP VENTILATOR, MODELS PTV-8, PTV-10; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL PALMTOP VENTILATOR, MODELS PTV-8, PTV-10; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ENVE VENTILATOR
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Any additional information provided by the customer will be included in a follow up report.At this time, vyaire has not received the suspect device/component for evaluation.
 
Event or Problem Description
It was reported to vyaire via an fda medwatch that the enve ventilator auto -cycled while connected to a patient.The enve ventilator started to trigger non-patient initiated breaths causing the patients respiratory rate to increase into the 40's and the tidal volumes to decrease into 100 mls.The problem continued to where the patient had to be sedated, removed from the enve ventilator, and placed on an avea unit.The customer confirmed that the reported issue was resolved once the patient was placed on another unit.No patient harm noted.

Brand Name
PALMTOP VENTILATOR, MODELS PTV-8, PTV-10
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key8581947
Report Number2031702-2019-03231
Device Sequence Number2017317
Product Code CBK
UDI-Device Identifier00845873000005
UDI-Public(01)00845873000005(11)20110505
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K070594
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENVE VENTILATOR
Device Catalogue Number19250-001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2019
Initial Report FDA Received Date05/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;